# SDR HALA2019022200061

- Difficulty date: February 21, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 30,622 hours, 4,788 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - ETOPS SIGNIFICANT SYSTEM - ENG 2 FUEL FILTER CLOG ECAM IN FLIGHT.   COMPLIED WITH MX PROCEDURE REMOVED AND REPLACED #2 ENG LP FUEL FILTER PER AMM73-11-41. LEAK CHECK PENDING. PERFORMED LEAK CHECK, OPS CHECK & LEAK CHECK GOOD, OK FOR SVC.FOUND WIRE 1P021B20 DAMAGED IN CONNECTOR 4034KS-A. REPLACED CONNECTOR 4034KS-A PER RR CMM EHC 71-51-13-400-800. OPS CHECK PENDING, RAN ENG & PERFORMED OPS CHECK, NO FAULT MSG, OK FOR SVC.
